# SDR FDEA202304100617

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N177FE
- Make and model: Boeing 767-300
- Aircraft serial: 63108
- Aircraft time: 6,505 hours, 3,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 114T5856107
- Part serial: UNKNOW
- Condition: Dented
- Location: Zone 200
- Part time: 6,505 hours, 3,177 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON FLOOR PANEL 222AFF AT SECTION 41 OF MDC. MAIN CARGO COMPARTMENT ACCESS FLOOR PANEL 222 AFF WAS REPAIRED IAW B767 SRM 53-00-  50-2R PAR 4.B FIG 201 SHEET 2 REV 85 DEC 15/2022
